Cart (Loading....) | Create Account
Close category search window
 

On adaptive boundary control for stochastic parabolic systems with unknown potential coefficient

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Aihara, Shin Ichi ; Dept. of Manage. & Syst. Sci., Sci. Univ. of Tokyo, Japan

An adaptive boundary control problem for a stochastic heat diffusion equation is studied. The considered system contains an unknown potential coefficient which is a function of the spatial variables. The estimation algorithm for the unknown potential coefficient is proposed by using the stochastic approximation technique. After showing the strong consistency of the estimated parameter, the cost for the adaptive control scheme presented here is shown to converge to the optimal ergodic cost. Finally some numerical examples are shown

Published in:

Automatic Control, IEEE Transactions on  (Volume:42 ,  Issue: 3 )

Date of Publication:

Mar 1997

Need Help?


IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.